Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 24 of 29 found articles
 
 
  Solutions for a class of fractional Hamiltonian systems with a parameter
 
 
Title: Solutions for a class of fractional Hamiltonian systems with a parameter
Author: Zhang, Ziheng
Torres Ledesma, César E.
Appeared in: Journal of applied mathematics and computing
Paging: Volume 54 (2016) nr. 1-2 pages 451-468
Year: 2016
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 24 of 29 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands